# SDR EPUA20141031004

- Difficulty date: October 31, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Make and model: Piper PA-31-350
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: S6RN1208
- Part serial: F11IA056R
- Condition: Defective
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS SDR REPORT IS TO REPORT ON MAGNETOS THAT WE HAVE RECEIVED AS FACTORY REBUILT AS ZERO TIME UNITS.  WE HAVE ELECTED TO PERFORM TEARDOWN REPORTS ON NEW REBUILT UNITS PRIOR TO BE IN OPERATION ON ACFT DUE TO THE FACT THAT WE HAVE EXPERIENCED MANY PREMATURE FAILURES.  THE PREVIOUS SDR REPORTS THAT WOULD BE RELEVANT TO THIS ONE ARE AS FOLLOWS:  EPUA201409272014, EPUA20140925001 & EPUA201409272014.
